# SDR DLM90030989

- Difficulty date: November 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 23,570 hours, 12,614 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX561797
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC PRESSURE WENT TO ZERO SHORTLY AFTER TAKEOFF.  FOLLOWED POM PROCEDURE BUT LT PRESSURE WOULD NOT RETURN.  AFTER A FEW MINUTES RT HYD TEMP HI MSG CAME ON.  REPLACED LT ENG HYD PUMP AND FILTERS.
